# SDR UPS98827673

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 709.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING L/E SKIN AT STA XFS 709.500 HAS HEAVY CORROSION AND IS CRACKED AT THE L/E.  REPAIRED AREA IAW SRM 57-2-1 FIG 28.
